Alert archive / Missouri / River Flood Warnings in 2009

River Flood Warning 147, NWS St. Louis, MO

June 16, 2009Crawford County, Missouri

NWS St. Louis, MO issued this river flood warning at Jun 16, 2009, 6:10 AM CDT for Crawford County, Missouri. It took effect at Jun 16, 2009, 7:11 AM CDT. It was in force for 40 hr.

The area

The counties it named.

The facts

Issued
Jun 16, 2009, 6:10 AM CDT (11:10 UTC)
In effect from
Jun 16, 2009, 7:11 AM CDT
Expired
Jun 17, 2009, 10:47 PM CDT
In force
40 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Crawford County, MO

The radar

The St Louis radar (KLSX), 97 km from the middle of the area, began a volume at 11:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Meramec River near Steelville (SEEM7). The gauge peaked at 16.70 ft at Jun 16, 2009, 6:00 PM CDT.

actionminormoderate510152006/1606/1706/1806/19
Action stage
10 ft
Minor stage
12 ft
Moderate stage
20 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07013000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

365 
WGUS43 KLSX 161111
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
610 AM CDT TUE JUN 16 2009

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN MISSOURI... 


  MERAMEC RIVER NEAR STEELVILLE AFFECTING CRAWFORD COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCHES OF PRECIPITATION THE 
PAST 24 HOURS AND 1 INCH FORECAST IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC055-171110-
/O.NEW.KLSX.FL.W.0147.090616T1211Z-090618T2121Z/
/SEEM7.1.ER.090616T1211Z.090617T0600Z.090617T2121Z.NO/
610 AM CDT TUE JUN 16 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MERAMEC RIVER NEAR STEELVILLE.
* UNTIL THURSDAY AFTERNOON.
* AT  5:30 AM TUESDAY THE STAGE WAS 11.6 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO 
  RISE TO NEAR 12.8 FEET BY AFTER MIDNIGHT TONIGHT. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON.
* IMPACT...AT 12.5 FEET...THE ENTRANCE GATE TO THE CAMPGROUND AT 
  ONONDAGA CAVE STATE PARK OFF HIGHWAY H BEGINS TO FLOOD.
* IMPACT...AT 12.0 FEET...FLOOD STAGE.  AGRICULTURAL AND RECREATIONAL 
  AREAS ALONG THE RIGHT BANK FLOOD.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/17  06/18  06/19  06/20  06/21

MERAMEC RIVER
  STEELVILLE       12   11.58      13.5    8.4    5.6    4.3    3.8
4 follow-up statements
000 
WGUS83 KLSX 161631
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1131 AM CDT TUE JUN 16 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
 
  MERAMEC RIVER ...

      NEAR STEELVILLE ... AFFECTING CRAWFORD COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF AN AVERAGE OF 2.5 INCHES OF 
PRECIPITATION THE PAST 24 HOURS WITH AN ADDITIONAL 0.5 INCHES FORECAST 
IN THE NEXT 24 HOURS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.  

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND 
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC055-171631-
/O.EXT.KLSX.FL.W.0147.000000T0000Z-090619T1713Z/
/SEEM7.1.ER.090616T1130Z.090617T1200Z.090618T1713Z.NO/
1131 AM CDT TUE JUN 16 2009

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
  THE MERAMEC RIVER NEAR STEELVILLE
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:30 AM TUESDAY THE STAGE WAS 14.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL CREST NEAR 17.8 FEET BY WEDNESDAY MORNING. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY EARLY AFTERNOON.
* IMPACT...AT 18.0 FEET...THE LOWER BASIC LOOP OF THE CAMPGROUND AT 
  ONONDAGA CAVE STATE PARK BEGINS TO FLOOD.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/17  06/18  06/19  06/20  06/21

MERAMEC RIVER
  STEELVILLE       12   14.18      17.8   14.0    7.8    5.4    4.5
000 
WGUS83 KLSX 170434
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1134 PM CDT TUE JUN 16 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...


  MERAMEC RIVER

    NEAR STEELVILLE
    NEAR SULLIVAN
    AT PACIFIC
    NEAR EUREKA
    AT VALLEY PARK
    NEAR ARNOLD
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF 1 TO 3 INCHES OF PRECIPITATION THE 
PAST 36 HOURS AND NO PRECIPITATION FORECAST IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC055-180434-
/O.EXT.KLSX.FL.W.0147.000000T0000Z-090619T1142Z/
/SEEM7.1.ER.090616T1130Z.090617T0600Z.090618T1142Z.NO/
1134 PM CDT TUE JUN 16 2009

THE FLOOD WARNING CONTINUES FOR
  THE MERAMEC RIVER NEAR STEELVILLE
* UNTIL THURSDAY.
* AT 10:30 PM TUESDAY THE STAGE WAS 16.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER CRESTED AT 16.7 FEET THIS EVENING.  THE RIVER 
  IS FORECAST TO CONTINUE FALLING AND SHOULD FALL BELOW FLOOD STAGE 
  THURSDAY MORNING. 
* IMPACT...AT 12.5 FEET...THE ENTRANCE GATE TO THE CAMPGROUND AT 
  ONONDAGA CAVE STATE PARK OFF HIGHWAY H BEGINS TO FLOOD.
* IMPACT...AT 12.0 FEET...FLOOD STAGE.  AGRICULTURAL AND RECREATIONAL 
  AREAS ALONG THE RIGHT BANK FLOOD.

$$

MOC055-221-180433-
/O.EXT.KLSX.FL.W.0154.000000T0000Z-090619T1528Z/
/SLLM7.1.ER.090616T1912Z.090617T1200Z.090618T1528Z.NO/
1134 PM CDT TUE JUN 16 2009

THE FLOOD WARNING CONTINUES FOR
  THE MERAMEC RIVER NEAR SULLIVAN
* UNTIL THURSDAY.
* AT 10:45 PM TUESDAY THE STAGE WAS 16.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 17.0 FEET WEDNESDAY 
  AFTERNOON AND SHOULD FALL BELOW FLOOD STAGE LATE THURSDAY MORNING.
* IMPACT...AT 15.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.  RIVER 
  COTTAGES BEGIN TO FLOOD.
* IMPACT...AT 14.0 FEET...THE ROADWAY AT THE MAIN ENTRANCE TO THE 
  MERAMEC STATE PARK CAMPGROUND BEGINS FLOODING.
* IMPACT...AT 11.5 FEET...A SMALL BRIDGE IN THE BACK OF MERAMEC STATE 
  PARK PARK IS FLOODED, CUTTING THE PARK IN TWO.  IF THE RIVER 
  CONTINUES TO RISE, PARK OFFICIALS WILL EVACUATE THE CAMPGROUNDS AT 
  THIS POINT.
* IMPACT...AT 11.0 FEET...RIGHT BANK BEGINS TO OVERFLOW FLOODING 
  WOODED AREAS.

$$

MOC071-099-180433-
/O.EXT.KLSX.FL.W.0155.090618T0717Z-090621T0212Z/
/PCFM7.1.ER.090618T0717Z.090619T0600Z.090620T0212Z.NO/
1134 PM CDT TUE JUN 16 2009

THE FLOOD WARNING CONTINUES FOR
  THE MERAMEC RIVER AT PACIFIC
* FROM WEDNESDAY NIGHT TO SATURDAY MORNING.
* AT 10:45 PM TUESDAY THE STAGE WAS 6.3 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE 
  WEDNESDAY NIGHT, CREST NEAR 17.9 FEET THURSDAY NIGHT AND FALL BELOW 
  FLOOD STAGE FRIDAY EVENING.
* IMPACT...AT 18.0 FEET...THE LEFT BANK BEGINS TO OVERFLOW.
* IMPACT...AT 16.5 FEET...OPECHEE BEACH ROAD IS FLOODED AND CLOSED.
* IMPACT...AT 16.2 FEET...OPEECHEE BEACH ROAD BEGINS FLOODING.
* IMPACT...AT 16.0 FEET...HIGHWAY N BEGINS TO FLOOD.
* IMPACT...AT 15.0 FEET...FLOOD STAGE.  FARM AND PASTURE LAND BEGINS 
  TO FLOOD.  MINOR FLOODING BEGINS.

$$

MOC099-189-180433-
/O.EXT.KLSX.FL.W.0156.090618T1845Z-090621T0448Z/
/ERKM7.1.ER.090618T1845Z.090619T1200Z.090620T0448Z.NO/
1134 PM CDT TUE JUN 16 2009

THE FLOOD WARNING CONTINUES FOR
  THE MERAMEC RIVER NEAR EUREKA
* FROM THURSDAY AFTERNOON TO SATURDAY MORNING.
* AT 10:30 PM TUESDAY THE STAGE WAS 8.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE EARLY 
  THURSDAY AFTERNOON, CREST NEAR 19.4 FEET FRIDAY AND FALL BELOW 
  FLOOD STAGE FRIDAY EVENING.
* IMPACT...AT 18.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

MOC099-189-180433-
/O.EXT.KLSX.FL.W.0157.090619T0417Z-090621T1017Z/
/VLLM7.1.ER.090619T0417Z.090620T0000Z.090620T1017Z.NO/
1134 PM CDT TUE JUN 16 2009

THE FLOOD WARNING CONTINUES FOR
  THE MERAMEC RIVER AT VALLEY PARK
* FROM THURSDAY EVENING TO LATE SATURDAY.
* AT 10:45 PM TUESDAY THE STAGE WAS 7.6 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE THURSDAY 
  EVENING, CREST NEAR 16.8 FEET FRIDAY EVENING AND FALL BELOW FLOOD 
  STAGE SATURDAY MORNING.
* IMPACT...AT 16.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.  BUDER 
  PARK BEGINS TO FLOOD.
* IMPACT...AT 12.0 FEET...SLUICE GATES AT 5TH STREET, 3RD STREET, AND 
  FISHPOT CREEK AT UNION PACIFIC RAILWAY TRACKS MUST BE CLOSED.

$$

MOC099-189-180433-
/O.EXT.KLSX.FL.W.0158.090617T1720Z-090623T0234Z/
/ARNM7.1.ER.090617T1720Z.090619T1200Z.090622T0234Z.NO/
1134 PM CDT TUE JUN 16 2009

...THE FLOOD WARNING CONTINUES FOR
  THE MERAMEC RIVER NEAR ARNOLD
* FROM WEDNESDAY MORNING TO MONDAY MORNING.
* AT 10:45 PM TUESDAY THE STAGE WAS 21.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE LATE 
  WEDNESDAY MORNING, CREST NEAR 28.9 FEET FRIDAY MORNING AND FALL 
  BELOW FLOOD STAGE BY SUNDAY EVENING.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/17  06/18  06/19  06/20  06/21

MERAMEC RIVER
  STEELVILLE       12   16.53      16.1   11.9    7.5    5.2    4.0
  SULLIVAN         15   16.39      16.8   15.9    8.8    6.3    5.4
  PACIFIC          15    6.27       8.5   16.1   17.6   11.5    5.0
  EUREKA           18    8.90      10.5   16.8   19.4   16.3    8.6
  VALLEY PARK      16    7.56       8.4   13.5   16.6   15.8   11.0
  ARNOLD           24   21.94      23.2   27.2   28.9   27.8   25.5
000 
WGUS83 KLSX 171431
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
931 AM CDT WED JUN 17 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...


  MERAMEC RIVER

    NEAR STEELVILLE
    NEAR SULLIVAN
    AT PACIFIC
    NEAR EUREKA
    AT VALLEY PARK  


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF 1 TO 3 INCHES OF PRECIPITATION
RECEIVED ACROSS THE BASIN OVER THE PAST 48 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC055-181431-
/O.EXT.KLSX.FL.W.0147.000000T0000Z-090619T1030Z/
/SEEM7.1.ER.090616T1130Z.090617T0300Z.090618T1030Z.NO/
931 AM CDT WED JUN 17 2009

THE FLOOD WARNING CONTINUES FOR
  THE MERAMEC RIVER NEAR STEELVILLE
* UNTIL LATE THURSDAY NIGHT.
* AT  8:30 AM WEDNESDAY THE STAGE WAS 15.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY THURSDAY.

$$

MOC055-221-181430-
/O.EXT.KLSX.FL.W.0154.000000T0000Z-090619T1630Z/
/SLLM7.1.ER.090616T1912Z.090617T1315Z.090618T1630Z.NO/
931 AM CDT WED JUN 17 2009

...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE MERAMEC RIVER NEAR SULLIVAN
* UNTIL FRIDAY MORNING.
* AT  8:45 AM WEDNESDAY THE STAGE WAS 18.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THURSDAY LATE MORNING.

$$

MOC071-099-181430-
/O.EXT.KLSX.FL.W.0155.090618T0546Z-090621T1112Z/
/PCFM7.1.ER.090618T0546Z.090619T0600Z.090620T1112Z.NO/
931 AM CDT WED JUN 17 2009

...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE MERAMEC RIVER AT PACIFIC
* FROM LATE TONIGHT TO SUNDAY MORNING.
* AT  8:45 AM WEDNESDAY THE STAGE WAS 9.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TONIGHT AND 
  CONTINUE TO RISE TO NEAR 18.5 FEET BY EARLY FRIDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY MORNING.
* IMPACT...AT 18.0 FEET...THE LEFT BANK BEGINS TO OVERFLOW.
* IMPACT...AT 16.5 FEET...OPECHEE BEACH ROAD IS FLOODED AND CLOSED.
* IMPACT...AT 16.2 FEET...OPEECHEE BEACH ROAD BEGINS FLOODING.
* IMPACT...AT 16.0 FEET...HIGHWAY N BEGINS TO FLOOD.
* IMPACT...AT 15.0 FEET...FLOOD STAGE.  FARM AND PASTURE LAND BEGINS 
  TO FLOOD.  MINOR FLOODING BEGINS.


$$

MOC099-189-181430-
/O.EXT.KLSX.FL.W.0156.090618T2217Z-090621T1225Z/
/ERKM7.1.ER.090618T2217Z.090619T1800Z.090620T1225Z.NO/
931 AM CDT WED JUN 17 2009

...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE MERAMEC RIVER NEAR EUREKA
* FROM THURSDAY AFTERNOON TO SUNDAY MORNING.
* AT  8:30 AM WEDNESDAY THE STAGE WAS 10.7 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 19.4 FEET BY FRIDAY EARLY AFTERNOON. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY MORNING.
* IMPACT...AT 18.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

MOC099-189-181430-
/O.EXT.KLSX.FL.W.0157.090618T2015Z-090621T2120Z/
/VLLM7.1.ER.090618T2015Z.090620T0000Z.090620T2120Z.NO/
931 AM CDT WED JUN 17 2009

...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE MERAMEC RIVER AT VALLEY PARK
* FROM THURSDAY AFTERNOON TO SUNDAY AFTERNOON.
* AT  8:45 AM WEDNESDAY THE STAGE WAS 9.6 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 17.7 FEET BY FRIDAY EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY SATURDAY AFTERNOON.
* IMPACT...AT 18.0 FEET...FARMLAND ON THE RIGHT BANK BEGINS TO FLOOD.
* IMPACT...AT 16.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.  BUDER 
  PARK BEGINS TO FLOOD.
* IMPACT...AT 12.0 FEET...SLUICE GATES AT 5TH STREET, 3RD STREET, AND 
  FISHPOT CREEK AT UNION PACIFIC RAILWAY TRACKS MUST BE CLOSED.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/18  06/19  06/20  06/21  06/22

MERAMEC RIVER
  STEELVILLE       12   15.70      11.5    6.1    4.5    3.8    3.3
  SULLIVAN         15   18.42      16.2    9.8    6.4    5.3    4.8
  PACIFIC          15    9.11      16.5   18.5   14.8    6.7    3.2
  EUREKA           18   10.68      16.5   19.2   18.1   10.5    6.2
  VALLEY PARK      16    9.59      14.5   17.4   17.2   12.8    9.4
000 
WGUS83 KLSX 180347
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1047 PM CDT WED JUN 17 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
MISSOURI...


  MERAMEC RIVER NEAR STEELVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS WILL BE THE LAST STATEMENT FOR THIS EVENT.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC055-180417-
/O.CAN.KLSX.FL.W.0147.000000T0000Z-090619T1030Z/
/SEEM7.1.ER.090616T1130Z.090617T0300Z.090618T0128Z.NO/
1047 PM CDT WED JUN 17 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE MERAMEC RIVER NEAR STEELVILLE.
* AT 9:30 PM WEDNESDAY THE STAGE WAS 11.1 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE AT 8:30 PM WEDNESDAY.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CONTINUE FALLING TO NEAR 5 FEET 
  BY FRIDAY EVENING.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/18  06/19  06/20  06/21  06/22

MERAMEC RIVER
  STEELVILLE        12   11.08      9.5    6.2    4.6    3.9    3.3

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 16, 4:50 AM CDT, 1 hour 20 minutes earlier.

Area forecast discussion, Jun 16, 4:50 AM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
450 AM CDT TUE JUN 16 2009

.DISCUSSION...
/332 AM CDT TUE JUN 16 2009/
MCS CONTINUES TO TRACK EWD THIS MRNG AIDED BY A S/W EJECTING OUT
OF THE PLAINS. THE LARGE COLD POOL AND LLJ HAVE ALLOWED YET
ANOTHER ROUND OF TSRA TO DEVELOP ACROSS ERN KS AND IS EXPECTED TO
CONTINUE TO MOVE E THIS MRNG. THESE TSRA WILL HELP REINFORCE THE
SFC BOUNDARY AND PUSH IT FURTHER SWD FOR TDA. WILL THEREFORE KEEP
FFA GOING FOR THIS MRNG.

MODELS KEEP THIS BOUNDARY DRAPED ACROSS THE SRN HALF OF THE CWA.
SRN AND SWRN PORTIONS OF THE CWA MAY BE TOO CAPPED TO ALLOW
CONVECTION THIS AFTERNOON AND EVENING. STEEP LAPSE RATES WILL
REMAIN ACROSS THE ERN HALF OF THE CWA TONIGHT. WITH LLJ
FORCING...THIS MAY ALLOW THE SFC BOUNDARY TO BECOME ACTIVE ONCE
AGAIN TONIGHT. HAVE SOMEWHAT LOW POPS GOING ATTM AS SOME
UNCERTAINTY EXISTS REGARDING WHERE THE BOUNDARY WILL END UP.

UPA RIDGING BEGINS TO TAKE OVER TMW...HELPING KEEP PRECIP CHCS
DOWN. WITH 700MB TEMPS OF 12C AND HIGHER ACROSS CENTRAL
MO...EXPECT ANY TSRA TO DEVELOP ACROSS SRN IA AND BUILD SE AS THE
LLJ INTENSIFIES DURING THE OVERNIGHT HOURS.

FOCUS THEN TURNS TO TEMPS ON THURS. 16/00Z MODELS INDICATE UPA
RIDGE WILL BE MORE FLATTENED THAN PROGD YESTERDAY. STILL...MODELS
AGREE PUSHING 21C TO 24C 850MB TEMPS INTO THE AREA. WITH MOS
GUIDE PROG MID 90S FOR THE PAST 4 DAYS...SEE NO REASON TO GO
COOLER ATTM. SFC WINDS SHUD BE OUT OF THE SW WITH SUNNY SKIES.

FOR FRI AND BEYOND...NOT MANY CHANGES WERE MADE TO PREV FCST. DID
INCREASE POPS FOR FRI. MED RANGE MDLS AGREE WITH UPA RIDGE
BEGINNING TO BREAK DOWN ACROSS THE REGION. WITH TROF CURRENTLY
ALONG WRN COAST BEING THE WX MAKER FOR FRI WITH A CDFNT PASSING
THRU THE CWA FRI EVENING. THIS FNT WILL BRING COOLER TEMPS TO THE
AREA INTO THE WEEKEND.

TILLY

&&

.AVIATION...
/1102 PM CDT MON JUN 15 2009/
FOR THE 06Z TAFS...LARGE MCS WILL MOVE EWD THRU THE TAF SITES LT
TGT AND TUE MRNG. TSRA SHOULD MOVE INTO COU ARND 06Z TUE...THEN
INTO UIN...STL AND SUS FM 08Z-09Z TUE. AS THE LOW LVLS STABILIZE
AND THE MCS WKNS AS IT MOVES FURTHER EWD THE PCPN SHOULD BE
MAINLY IN THE FORM OF SHRA BY 11-13Z TUE. THIS SHRA/TSRA ACTIVITY
SHOULD MOVE E-SE OF THE TAF SITES BY LT MRNG WITH GRADUAL CLRG.
SELY SFC WNDS SHOULD VEER ARND TO A SWLY DIRECTION BY TUE AFTN AS
THE MCS MOVES E-SE OF THE TAF SITES AND THE STNRY FNT ACRS CNTRL MO
LIFTS NEWD AS A WRMFNT.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR AUDRAIN-BOONE-
     CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-
     KNOX-LEWIS-LINCOLN-MADISON-MARION-MONITEAU-MONROE-
     MONTGOMERY-OSAGE-PIKE-RALLS-REYNOLDS-SHELBY-ST. CHARLES-ST.
     FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
     WASHINGTON.

IL...FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR ADAMS IL-BOND IL-
     BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
     IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
     PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Jun 16, 5:33 AM CDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
533 AM CDT TUE JUN 16 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-171200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
533 AM CDT TUE JUN 16 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY ACROSS THE REGION TODAY. SOME OF THESE
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND
LARGE HAIL. IN ADDITION...LOCALLY HEAVY RAINFALL AND FLASH
FLOODING WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS ACROSS WEST CENTRAL AND
SOUTHWEST ILLINOIS WEDNESDAY NIGHT. SOME OF THESE THUNDERSTORMS
MAY BE STRONG TO SEVERE CAPABLE OF PRODUCING DAMAGING WINDS AND
LARGE HAIL.

HEAT INDEX READINGS BETWEEN 100 AND 105 DEGREES ARE EXPECTED
THURSDAY AFTERNOON.

THUNDERSTORMS WILL AGAIN BE POSSIBLE ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS OF ONE INCH OR
GREATER OR ANY OBSERVED FLOODING. SPOTTER ACTIVATION MAY BE
REQUIRED THIS AFTERNOON AND TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TILLY

In the hours before

Local storm report, Jun 16, 1:53 AM CDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
153 AM CDT TUE JUN 16 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0112 AM     TSTM WND DMG     HARRISBURG              39.14N 92.46W
06/16/2009                   BOONE              MO   COUNTY OFFICIAL

            TREES DOWN ON ROUTE N AND ROUTE A NEAR HARRISBURG.

&&

EVENT NUMBER LSX0902387

CVKING
Local storm report, Jun 16, 2:02 AM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
202 AM CDT TUE JUN 16 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1258 AM     TSTM WND DMG     TIPTON                  38.65N 92.78W
06/16/2009                   MONITEAU           MO   LAW ENFORCEMENT

            TWO BARNS LOST THEIR ROOFS...ONE BARN COMPLETELY BLOWN
            OVER...POWER LINES AND TREES DOWN ON SEED HOUSE ROAD
            NORTH OF TIPTON

&&

EVENT NUMBER LSX0902388

JP
Special weather statement, Jun 16, 2:24 AM CDT, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
224 AM CDT TUE JUN 16 2009

ILZ098>102-MOZ052-061>065-073>075-084-085-099-160830-
CALHOUN IL-FRANKLIN MO-IRON MO-JEFFERSON MO-JERSEY IL-LINCOLN
MO-MADISON MO-MADISON IL-MONROE IL-REYNOLDS MO-ST. CHARLES MO-ST.
CLAIR IL-ST. FRANCOIS MO-ST. LOUIS MO-ST. LOUIS CITY MO-STE.
GENEVIEVE MO-WASHINGTON MO-
224 AM CDT TUE JUN 16 2009

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN...ST.
CHARLES...ST. LOUIS...ST. LOUIS CITY...EASTERN FRANKLIN...
JEFFERSON...WASHINGTON...WESTERN STE. GENEVIEVE...ST. FRANCOIS...
IRON...MADISON...NORTHEASTERN REYNOLDS...CALHOUN...JERSEY...WESTERN
MADISON...NORTHWESTERN ST. CLAIR AND WESTERN MONROE COUNTIES UNTIL
330 AM CDT...

AT 222 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HAWK POINT TO
OATES...AND MOVING EAST AT 40 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...TROY...ST. CLAIR...
VILLA RIDGE...WENTZVILLE...GRAY SUMMIT...LAKE ST. LOUIS...POTOSI...
ST. PAUL...PACIFIC...DARDENNE PRAIRIE...OFALLON...WILDWOOD...
EUREKA...COTTLEVILLE...WELDON SPRING...CEDAR HILL...IRONTON...ST.
PETERS...BISMARCK AND CLARKSON VALLEY.

TES
Local storm report, Jun 16, 3:23 AM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
323 AM CDT TUE JUN 16 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0250 AM     TSTM WND DMG     HILLSBORO               38.23N 90.57W
06/16/2009                   JEFFERSON          MO   FIRE DEPT/RESCUE

            DAMAGE TO NEWLY CONSTRUCTED HOMES IN THE VILLAGES OF
            BRICKYARD SUBDIVISION... ROOF TORN OFF NEARLY COMPLETED
            HOME...SIDING TORN OFF OF SEVERAL OTHER HOMES IN
            NEIGHBORHOOD

&&

EVENT NUMBER LSX0902389

JP
Special weather statement, Jun 16, 3:31 AM CDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
331 AM CDT TUE JUN 16 2009

ILZ058>060-064-065-069-070-074-079-099>102-160945-
BOND IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-MADISON
IL-MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-ST. CLAIR
IL-WASHINGTON IL-
331 AM CDT TUE JUN 16 2009

...SIGNIFICANT WEATHER ADVISORY FOR MACOUPIN...GREENE...EASTERN
JERSEY...FAYETTE...BOND...MADISON...MARION...CLINTON...ST. CLAIR...
EASTERN MONROE...WASHINGTON...RANDOLPH AND MONTGOMERY COUNTIES UNTIL
445 AM CDT...

AT 331 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
CARROLLTON TO HIGHLAND TO 7 MILES NORTHWEST OF ALTENBURG...AND MOVING
EAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...HIGHLAND...WHITE
HALL...BREESE...STAUNTON...NASHVILLE...CARLYLE...GILLESPIE...
GREENVILLE...CARLINVILLE...CENTRALIA...LITCHFIELD...SALEM...
HILLSBORO...VANDALIA...MARINE...CARPENTER...DORSEY...CARROLLTON...
PERCY AND LIVELY GROVE.

TES
Local storm report, Jun 16, 5:58 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
558 AM CDT TUE JUN 16 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0557 AM     HEAVY RAIN       FRENCH VILLAGE          37.97N 90.39W
06/16/2009  M1.30 INCH       ST. FRANCOIS       MO   TRAINED SPOTTER

            TOTAL RAINFALL THROUGH THIS MORNING

&&

EVENT NUMBER LSX0902390

JP

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 12:04 AM CDTSevere Thunderstorm WarningLSXBoone, Cole, Moniteau56 min
Jun 16, 12:38 AM CDTAreal Flood WarningLSXSaint Charles9 hr
Jun 16, 12:42 AM CDTFlash Flood WarningLSXBoone, Cole, Moniteau7 hr
Jun 16, 12:49 AM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau, Osage56 min
Jun 16, 1:09 AM CDTFlash Flood WarningLSXAudrain, Callaway, Monroe, Montgomery8 hr
Jun 16, 1:30 AM CDTRiver Flood WarningLSXOsage30 hr
Jun 16, 3:17 AM CDTRiver Flood WarningLSXGasconade, Montgomery6 days
Jun 16, 4:18 AM CDTFlash Flood WarningLSXSaint Louis, City of Saint Louis6 hr
Jun 16, 6:22 AM CDTRiver Flood WarningLSXCole55 hr
Jun 16, 8:26 AM CDTRiver Flood WarningLSXLincoln26 hr
Jun 16, 8:59 AM CDTAreal Flood WarningLSXCallaway, Montgomery8 hr
Jun 16, 9:32 AM CDTAreal Flood WarningLSXSaint Charles8 hr
Jun 16, 10:26 AM CDTRiver Flood WarningLSXCallaway, Osage5 days
Jun 16, 10:26 AM CDTRiver Flood WarningLSXGasconade, Montgomery10 days
Jun 16, 10:26 AM CDTRiver Flood WarningLSXFranklin, Warren4 days
Jun 16, 10:26 AM CDTRiver Flood WarningLSXSaint Charles, Saint Louis5 days
Jun 16, 11:29 AM CDTRiver Flood WarningLSXCrawford, Washington47 hr
Jun 16, 11:29 AM CDTRiver Flood WarningLSXFranklin, Jefferson4 days
Jun 16, 11:29 AM CDTRiver Flood WarningLSXJefferson, Saint Louis4 days
Jun 16, 11:29 AM CDTRiver Flood WarningLSXJefferson, Saint Louis4 days
Jun 16, 11:29 AM CDTRiver Flood WarningLSXJefferson, Saint Louis7 days
Jun 16, 5:07 PM CDTAreal Flood WarningLSXMontgomery7 hr
Jun 16, 5:26 PM CDTAreal Flood WarningLSXSaint Charles14 hr

Nearby

River Flood Warnings in Missouri, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.